Advertisement

Integration over the Space of Functions and Poincaré Series Revisited

  • S. M. Gusein-ZadeEmail author
  • F. Delgado
  • A. Campillo
Article
  • 8 Downloads

Abstract

Earlier (2000) the authors introduced the notion of the integral with respect to the Euler characteristic over the space of germs of functions on a variety and over its projectivization. This notion allowed the authors to rewrite known definitions and statements in new terms and also turned out to be an effective tool for computing the Poincar´e series of multi-index filtrations in some situations. However, the “classical” (initial) notion can be applied only to multi-index filtrations defined by so-called finitely determined valuations (or order functions). Here we introduce a modified version of the notion of the integral with respect to the Euler characteristic over the projectivization of the space of function germs. This version can be applied in a number of settings where the “classical approach” does not work. We give examples of the application of this concept to definitions and computations of the Poincar´e series (including equivariant ones) of collections of plane valuations which contain valuations not centred at the origin.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    N. Bourbaki, Éléments de mathématique, Part 1: Les structures fondamentales de l’analyse, Livre I: Théorie des ensembles. Fascicule de résultats (Hermann, Paris, 1958), Ch. III.zbMATHGoogle Scholar
  2. 2.
    A. Campillo, F. Delgado, and S. M. Gusein-Zade, “The Alexander polynomial of a plane curve singularity via the ring of functions on it,” Duke Math. J. 117 (1), 125–156 (2003).MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    A. Campillo, F. Delgado, and S. M. Gusein-Zade, “The Alexander polynomial of a plane curve singularity and integrals with respect to the Euler characteristic,” Int. J. Math. 14 (1), 47–54 (2003).MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    A. Campillo, F. Delgado, and S. M. Gusein-Zade, “Poincaré series of a rational surface singularity,” Invent. Math. 155 (1), 41–53 (2004).MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    A. Campillo, F. Delgado, and S. M. Gusein-Zade, “Multi-index filtrations and generalized Poincaré series,” Monatsh. Math. 150 (3), 193–209 (2007).MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    A. Campillo, F. Delgado, and S. M. Gusein-Zade, “Equivariant Poincaré series of filtrations,” Rev. Mat. Complut. 26 (1), 241–251 (2013).MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    A. Campillo, F. Delgado, and S. M. Gusein-Zade, “An equivariant Poincaré series of filtrations and monodromy zeta functions,” Rev. Mat. Complut. 28 (2), 449–467 (2015).MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    A. Campillo, F. Delgado, S. M. Gusein-Zade, and F. Hernando, “Poincaré series of collections of plane valuations,” Int. J. Math. 21 (11), 1461–1473 (2010).CrossRefzbMATHGoogle Scholar
  9. 9.
    A. Campillo, F. Delgado, and K. Kiyek, “Gorenstein property and symmetry for one-dimensional local Cohen–Macaulay rings,” Manuscr. Math. 83 (3–4), 405–423 (1994).MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    A. Campillo and C. Galindo, “On the graded algebra relative to a valuation,” Manuscr. Math. 92 (2), 173–189 (1997).MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    F. Delgado and S. M. Gusein-Zade, “Poincaré series for several plane divisorial valuations,” Proc. Edinb. Math. Soc., Ser. 2, 46 (2), 501–509 (2003).CrossRefzbMATHGoogle Scholar
  12. 12.
    J. Denef and F. Loeser, “Germs of arcs on singular algebraic varieties and motivic integration,” Invent. Math. 135 (1), 201–232 (1999).MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    T. tom Dieck, Transformation Groups and Representation Theory (Springer, Berlin, 1979), Lect. Notes Math. 766.CrossRefzbMATHGoogle Scholar
  14. 14.
    S. M. Gusein-Zade, F. Delgado, and A. Campillo, “Integration with respect to the Euler characteristic over a function space and the Alexander polynomial of a plane curve singularity,” Russ. Math. Surv. 55 (6), 1148–1149 (2000) [transl. from Usp. Mat. Nauk 55 (6), 127–128 (2000)].MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    S. M. Gusein-Zade, I. Luengo, and A. Melle-Hernández, “A power structure over the Grothendieck ring of varieties,” Math. Res. Lett. 11 (1), 49–57 (2004).MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    O. Ya. Viro, “Some integral calculus based on Euler characteristic,” in Topology and Geometry: Rohlin Seminar (Springer, Berlin, 1988), Lect. Notes Math. 1346, pp. 127–138.CrossRefGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Faculty of Mechanics and MathematicsMoscow State UniversityMoscowRussia
  2. 2.IMUVA (Instituto de Investigación en Matemáticas)Universidad de ValladolidPaseo de Belén, Valladolid, 7Spain

Personalised recommendations